# SDR DALA2018010300101

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Corroded
- Location: Bs 313-318
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION OUT OF LIMITS ON THE ANGLE OF STRINGER 23L BETWEEN BS 313 & 318.   MAINTENANCE REPAIRED THE ANGLE ERA 564686-14, REV ORIG,  AND ETI-37-17-357, REV 5.
